# SDR 06FDEA1085

- Difficulty date: March 14, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED ON RIGHT HAND NUMBER TWO SPOILER UPPER OUTBOARD END AT WS 339 TO WS 359.    UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR   CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIRED AT NR 2 SPOILER (RT WING) PER SRM 57-70-00 FIG. 218  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
